# SDR QXEA2010122800939

- Difficulty date: December 24, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 9,241 hours, 10,107 cycles
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR COMING FROM BLEEDS AT POWER SETTINGS BELOW 25 PERCENT TQ.  ODOR GRADUALLY DISAPPATES AT HIGHER POWER SETTINGS.  INTEROGATED CDS FOR FAULTS , NONE NOTED.  GROUND RAN BOTH ENGINES, NO ODORS NOTED WITH BLEEDS SELECTED. PERFORMED PURGE OF AC DUCTS IAW DH8-400-SL-21-012A. PERFORMED ENGIINE OIL CHECK, LEVELS OK. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
